# SDR IXXA

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,638 hours, 24,990 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

APPROXIMATELY FL 310 CABIN PRESSURE EICAS MESSAGE DISPLAYED. MASTER CAUTION OUTFLOW VALVE SHOWED CLOSED. NO CHANGE WHEN SWITCHED FROM AUTO 1 TO AUTO 2. AIR TURN BACK TO PKWA WITH AN EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL
ON ARRIVAL, AIRACRAFT GROUNED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
